Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 1, Number 2

All articles in this issue are freely accessible.

Hadwiger’s transversal theorem in higher dimensions
Jacob E. Goodman and Richard Pollack.
J. Amer. Math. Soc. 1 (1988), 301-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 928260
Local Diophantine Nullstellen inequalities
W. Dale Brownawell.
J. Amer. Math. Soc. 1 (1988), 311-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 928261
The invariant trace formula. I. Local theory
James Arthur.
J. Amer. Math. Soc. 1 (1988), 323-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 928262
Intersection homology and torus actions
Frances Kirwan.
J. Amer. Math. Soc. 1 (1988), 385-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 928263
Nonnegative solutions of the initial-Dirichlet problem for generalized porous medium equations in cylinders
Björn E. J. Dahlberg and Carlos E. Kenig.
J. Amer. Math. Soc. 1 (1988), 401-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 928264
Local smoothing properties of dispersive equations
P. Constantin and J.-C. Saut.
J. Amer. Math. Soc. 1 (1988), 413-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 928265
Homotopically stratified sets
Frank Quinn.
J. Amer. Math. Soc. 1 (1988), 441-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 928266